# SDR QMLA2018073018089

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N572AM
- Make and model: Snias AS350B2
- Aircraft serial: 4481
- Aircraft time: 2,934 hours, 9,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pump
- Part number: S304EC1
- Part serial: R2983
- Condition: Seized
- Location: Ac Bay
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO RECEIVING FACILITY THE SMELL OF BURNING WAS INDICATED BY THE CREW. NO PRESENCE OF SMOKE WAS NOTED. PERFORMED PRECAUTIONARY LANDING PERFORMED SHUT DOWN PROCEDURES EXITED THE HELICOPTER AND INSPECTED AIR CONDITIONING SYSTEM AND FOUND A BROKEN AND BURNT BELT. LATER DETERMINED BY MAINTENANCE THAT THE A/C PUMP HAD SEIZED CAUSING THE BELT FAILURE.
